# SDR DALA2016122910132

- Difficulty date: December 28, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 71,483 hours, 53,478 cycles
- System (JASC): 2430 · DC Generating System
- Part: Diode
- Condition: Damaged
- Location: Transfmr Rectifr
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING ODOR IN COCKPIT IMMEDIATELY AFTER TAKE OFF.  NO SMOKE OR VISIBLE FUMES.  NO ODORS IN CABIN AREA.  ODOR DISSIPATED AFTER 3 OR 4 MINUTES.  NO ABNORMAL COCKPIT INDICATIONS. FOUND TRANSFORMER RECITIFER DIODES DISCOLORED.  REPLACED BOTH DIODES IAW AMM 24-00-00.
